# SDR UIEA2018040500591

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2L T/R FWD TORQUE BOX RIVET WORN AT THE 12 O'CLOCK POSITION.  REMOVED DAMAGE RIVETS IAW SRM 51-40-02-0G-0 REV 105. INSTALL NEW RIVETS IAW SRM 51-40-02-0G-0 REV 105 AND MARS CF6-80C2. OPS CHECKED GOOD.
